MathSciNet Relay Station
MathSciNet bibliographic data
MR1838781 (2002e:20075) 20F55
Dyer, Matthew J. On minimal lengths of expressions of Coxeter group elements as products of reflections. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2591–2595 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement